Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


haart and heart/dry skin
Sep 24, 2004

Can haart cause heart palpitations and dry skin on knuckles.On August 01,2004 I started sustiva, viread and emtriva after a 3 yr holiday.Now my skin on knuckles is dry and I can feel my heart beat fast a few times evry hour or so. I've had low level anxiety while off meds so I don;t think it;s related to that. ANy ideas? All labs are normal and cd4 is 400 and vl is 210 on it's way down to <50 I hope. ANy ideas?? Thanks,Luke

Response from Dr. Henry

I have noticed that many patients note dryer skin on HAART regimens (though the regimen you are on has not been one of the common ones eliciting that complaint in my experience). The fast heart beat observation is noteworthy though again not a common complaint with your regimen. Sustiva can cause a wide range of nervous system symptoms that could relate to a fast heart rate. I would want a patient of mine to let me know about that symptom so that I could do a good cardiac examination/evaluation. KH



Previous
Injection reaction a given fact?
Next
Death and Viral Load

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement